# SDR WX0A070745

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK CORRODED STA 267 LBL 22.  REMOVED DAMAGED SEAT TRACK STA 200 TO STA 321.  LOCATED, DRILLED INSTALLED A REPLACEMENT TRACK AND SPLICE PLATE IAW MD80 SRM 53-05 FIG 4F.
